Please use this identifier to cite or link to this item:
Title: Soluble models in two-dimensional dilaton gravity
Author: Russo, J. G. (Jorge Guillermo)
Fabbri, A.
Keywords: Relativitat general (Física)
Matèria interstel·lar
General relativity (Physics)
Interstellar matter
Issue Date: 1996
Publisher: The American Physical Society
Abstract: A one-parameter class of simple models of two-dimensional dilaton gravity, which can be exactly solved including back-reaction effects, is investigated at both classical and quantum levels. This family contains the RST model as a special case, and it continuously interpolates between models having a flat (Rindler) geometry and a constant curvature metric with a nontrivial dilaton field. The processes of formation of black hole singularities from collapsing matter and Hawking evaporation are considered in detail. Various physical aspects of these geometries are discussed, including the cosmological interpretation.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1996, vol. 53, núm. 12, p. 6995-7002
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
512114.pdf179.05 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.